References

  1. Beilina N.V. On solvability of a inverse problem for hyperbolic equation with an integral overdetermination condition. Vestnik Samara Univ. 2011, 23 (2), 34-39. (in Russian)
  2. Eidelman S.D., Ivasyshen S.D., Kochubei A.N. Analytic methods in the theory of differential and pseudodifferential equations of parabolic type. Birkhäuser Verlag, Basel-Boston-Berlin, 2004. doi: 10.1007/978-3-0348-7844-9
  3. Ivanchov M.I. Inverse problems for equations of parabolic type. In: Mathematical Studies, Monograph Series, 10. VNTL Publishers, L'viv, 2003.
  4. Kamynin V.L. On the inverse problem of determining the right-hand side of a parabolic equation under an integral overdetermination condition. Math. Notes 2005, 77 (4), 482-493. doi: 10.1007/s11006-005-0047-6
  5. Kolmogoroff A.N. Zufällige Bewegungen (Zur Theorie der Brownschen Bewegung). Ann.Math. 1934, 35, 116-117. doi: 10.2307/1968123
  6. Kozhanov A.I. An inverse problem with an unknown coefficient and right-hand side for a parabolic equation II. J. Inverse Ill-Posed Probl. 2003, 11 (5), 505-522. doi: 10.1163/156939403770888246
  7. Lanconelli E., Pascucci A., Polidoro S. Linear and nonlinear ultraparabolic equations of Kolmogorov type arising in diffusion theory and in finance. In: Nonlinear problems in mathematical physics and related topics, II. International Mathematical Series, 2, 243-265. Kluwer Academic Publishers, New York, 2002.
  8. Lavrenyuk S., Protsakh N. Boundary value problem for nonlinear ultraparabolic equation in unbounded with respect to time variable domain. Tatra Mt. Math. Publ. 2007, 38, 131-146.
  9. Lorenzi A., Prilepko A.I. Global existence results for first-order integrodifferential Identification problems. Rendiconti del Seminario Matematico della Universita di Padova 1996, 96, 51-84.
  10. Malyts'ka H.P. Fundamental solution matrix of the Cauchy problem for a class of systems of Kolmogorov type equations. Differential Equations 2010, 46 (5), 753-757. doi: 10.1134/S0012266110050150
  11. Protsakh N. Inverse problem for an ultraparabolic equation. Tatra Mt. Math. Publ. 2013, 54, 133-151. doi: 10.2478/tmmp-2013-0011
  12. Protsakh N. Properties of a solution of the mixed problem for an ultraparabolic equation with the memory term. J. Math. Sci. 2012, 183 (6), 823-834. doi: 10.1007/s10958-012-0843-y
  13. Protsakh N.P. Inverse problem for semilinear ultraparabolic equation with unknown right-hand side function. Ukr. Math. J. (in print).
  14. Vabishchevich P.N. Numerical solution of the problem of the identification of the right-hand side of a parabolic equation. Russian Math. (Iz. VUZ) 2003, 47 (1), 27-35.
  15. Vasin A.I., Kamynin V.L. On the asymptotic behavior of solutions of inverse problems for parabolic equations. Siberian Math. J. 1997, 38 (4), 647-662. doi: 10.1007/BF02674572

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.